# SDR 2011FA0000735

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: General aviation
- Aircraft: N500WR
- Make and model: Lear 31A
- Aircraft serial: 31038
- Aircraft time: 6,309 hours, 6,712 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 2415010
- Part serial: 3H0026
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED PRESSURIZATION SYSTEM REVERTED TO UNCOMMANDED EMERGENCY PRESSURIZATION MODE.
